# SDR OZIA013125001

- Difficulty date: February 24, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 2,192 hours, 2,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 001A270A0002130
- Part serial: NSN
- Condition: Out Of Tolerance
- Part time: 2,192 hours, 2,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

Severe turbulence caused autopilot disconnect, FDR fail; subsequent smell of smoke in cockpit, frost on inside of side cockpit windows, howling sound all of which disappeared after approximately 5-10 minutes. Aircraft ferried to SAT for severe turbulence inspection.Severe turbulence inspection performed by Fairchild Aircraft Services. Found a defect in the flap torque tube. Removed and replaced torque tube. Torque tube sent for NDT. X-rays revealed the paint was cracked and the tube assembly was not cracked.
